# SDR IPXA10560552

- Difficulty date: May 22, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Corroded
- Location: Bs 1048
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY, BS1048, LBL26, WL208 FASTENER HOLE CORRODED.  R & R COVER PLATE IAW SRM 51-40-02.
